# SDR ASAA2017030720077

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 41,048 hours, 12,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233001, FOUND  THE L2 DOOR BATTERY PACK FAULTY AS WELL AS BOTH LEFT AND RIGHT AFT OVERWING EXIT BATTERY PACKS FAULTY.  ACFT GROUNDED. REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06-960-805. OPS CHECKED OK.
